# SDR SWIA2024052900321

- Difficulty date: March 21, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 49,494 hours, 32,205 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: UNKNOWN
- Condition: Bent
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR SEAL LOWER RETAINER BENT IN AT AFT STOP FITTING    INSTALLED NEW AFT BAGGAGE BAY DOOR LOWER SEAL RETAINER P/N CC670-38742-1 REF CRJ700 SRM 51-40-11-001-001-A01
